# SDR 2003UALA00467

- Difficulty date: April 1, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W426012
- Condition: Delaminated
- Location: Nr 9 Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED, SLAT NR 9.  MAJOR REPAIR ACCOMPLISHED.  REMOVED, REPAIRED & REINSTALLED T/E WEDGE.  SLAT OVERHAULED.
